PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 3 | 439-338
Tytuł artykułu

Combinatorial lemmas for polyhedrons I

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We formulate general boundary conditions for a labelling of vertices of a triangulation of a polyhedron by vectors to assure the existence of a balanced simplex. The condition is not for each vertex separately, but for a set of vertices of each boundary simplex. This allows us to formulate a theorem, which is more general than the Sperner lemma and theorems of Shapley; Idzik and Junosza-Szaniawski; van der Laan, Talman and Yang. A generalization of the Poincaré-Miranda theorem is also derived.
Twórcy
autor
  • Akademia Świętokrzyska, Świętokrzyska 15, 25-406 Kielce, Poland
  • Institute of Computer Science, Polish Academy of Sciences, Ordona 21, 01-237 Warsaw, Poland
  • Warsaw University of Technology, Pl. Politechniki 1, 00-661 Warsaw, Poland
Bibliografia
  • [1] A.D. Alexandrov, Convex Polyhedra (Springer, Berlin, 2005).
  • [2] R.W. Freund, Variable dimension complexes Part II: A unified approach to some combinatorial lemmas in topology, Math. Oper. Res. 9 (1984) 498-509, doi: 10.1287/moor.9.4.498.
  • [3] C.B. Garcia, A hybrid algorithm for the computation of fixed points, Manag. Sci. 22 (1976) 606-613, doi: 10.1287/mnsc.22.5.606.
  • [4] B. Grunbaum, Convex Polytopes (Wiley, London, 1967).
  • [5] A. Idzik and K. Junosza-Szaniawski, Combinatorial lemmas for nonoriented pseudomanifolds, Top. Meth. in Nonlin. Anal. 22 (2003) 387-398.
  • [6] A. Idzik and K. Junosza-Szaniawski, Combinatorial lemmas for polyhedrons, Discuss. Math. Graph Theory 25 (2005) 95-102, doi: 10.7151/dmgt.1264.
  • [7] B. Knaster, C. Kuratowski and S. Mazurkiewicz, Ein Beweis des Fixpunktsatzes für n-dimensionale Simplexe, Fund. Math. 14 (1929) 132-137.
  • [8] W. Kulpa, Poincaré and Domain Invariance Theorem, Acta Univ. Carolinae - Mathematica et Physica 39 (1998) 127-136.
  • [9] G. van der Laan, D. Talman and Z. Yang, Existence of balanced simplices on polytopes, J. Combin. Theory (A) 96 (2001) 25-38, doi: 10.1006/jcta.2001.3178.
  • [10] H. Scarf, The approximation of fixed points of a continuous mapping, SIAM J. Appl. Math. 15 (1967) 1328-1343, doi: 10.1137/0115116.
  • [11] L.S. Shapley, On balanced games without side payments, in: T.C. Hu and S.M. Robinson (eds.), Mathematical Programming, New York: Academic Press (1973) 261-290.
  • [12] E. Sperner, Neuer Beweis für die Invarianz der Dimensionszahl und des Gebiets, Abh. Math. Sem. Univ. Hamburg 6 (1928) 265-272, doi: 10.1007/BF02940617.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1336
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.